آمار

تعداد نشریات43
تعداد شماره‌ها1,242
تعداد مقالات15,251
تعداد مشاهده مقاله50,928,048
تعداد دریافت فایل اصل مقاله13,991,561
Alavi, Seyed Majid. (1402). A method for second-order linear fuzzy two-point boundary value problems based on the Hukuhara differentiability. سامانه مدیریت نشریات علمی, 11(3), 576-588. doi: 10.22034/cmde.2022.54220.2267
Seyed Majid Alavi. "A method for second-order linear fuzzy two-point boundary value problems based on the Hukuhara differentiability". سامانه مدیریت نشریات علمی, 11, 3, 1402, 576-588. doi: 10.22034/cmde.2022.54220.2267
Alavi, Seyed Majid. (1402). 'A method for second-order linear fuzzy two-point boundary value problems based on the Hukuhara differentiability', سامانه مدیریت نشریات علمی, 11(3), pp. 576-588. doi: 10.22034/cmde.2022.54220.2267
Alavi, Seyed Majid. A method for second-order linear fuzzy two-point boundary value problems based on the Hukuhara differentiability. سامانه مدیریت نشریات علمی, 1402; 11(3): 576-588. doi: 10.22034/cmde.2022.54220.2267


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب